Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 874530, 9 pages
http://dx.doi.org/10.1155/2014/874530
Research Article

Model Reduction of Fuzzy Logic Systems

1Research Institute of Mechatronics and Automation, Bohai University, Jinzhou, Liaoning 121013, China
2Department of Control Science and Engineering, Harbin Institute of Technology, Harbin 150080, China
3Department of Engineering, the Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway

Received 25 March 2014; Accepted 20 April 2014; Published 11 May 2014

Academic Editor: M. Chadli

Copyright © 2014 Zhandong Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with the problem of - model reduction for continuous-time nonlinear uncertain systems. The approach of the construction of a reduced-order model is presented for high-order nonlinear uncertain systems described by the T-S fuzzy systems, which not only approximates the original high-order system well with an - error performance level but also translates it into a linear lower-dimensional system. Then, the model approximation is converted into a convex optimization problem by using a linearization procedure. Finally, a numerical example is presented to show the effectiveness of the proposed method.